New Orleans, LA
A 45-year-old male asked:
Can effexor (venlafaxine) at 112 mg increase blood pressure? mine has gotten high 144/110 the last month.
1 doctor answer • 5 doctors weighed in
Psychiatry 45 years experience
Yes: One side effect of Effexor (venlafaxine) can be elevated blood pressure. Review with prescribing doctor to consider dose change or alternate medication. Do not let increased BP while on Effexor (venlafaxine) be dismissed as "stress." See: http://www.pdrhealth.com/drugs/effexor I hope this helps. Best wishes.
Created for people with ongoing healthcare needs but benefits everyone.
1.8k viewsReviewed >2 years ago
Last updated Mar 16, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.